Erectile Dysfunction Caused By Medication

3 Replies Updated



Conversation Starter

Johan Says:


I use the following on a regular basis:
Co-irbewin, half tablet of the 300 mg tablet daily
4 to 6 tabs Lenapain daily (containing codeine)
Xarelto 20 mg daily.
2x 30 mg Legalon daily
20 mg Topzole daily

Can you advise on ED which is getting worse and even Dynafil 100 mg does not help any more? Are any of the above drugs likely to be the cause ?



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Johan! How are you? I'm very sorry about the problem you're experiencing.

My best guess would be the Co-Irbewin, most blood pressure/cardiac medications like this are well known for causing ED, as reported by the U.S. FDA, it's due to the way the act on circulation to help the heart or lower blood pressure. Other side effects may possibly include nausea, dizziness, headache and increased urination.

It might be best to ask your doctor about trying an alternative medication.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     1     0  
2
Jin Says:

Johan, I think the best step is to see your doctor first and let him run a diagnosis in order to give you your alternative prescription other than the ones you are using now. It is also wise to do some research first, look at the reviews online of such medicines before actually taking them so you will be informed of the properties, effectiveness, side effects, etc.

I hope you'll be able to find the best med for you. Good luck!

REPLYSHAREREPORT
Was this helpful?     1     0  
3
James Says:
via mobile

Hello Johan, hope you are doing well. I to have a problem with Ed, I'm 46, and before now I had never failed to (preform). Over the last 6-7 months it has progressed to not being able to maintain an erection good enough to do the actual act (penetration). It didn't start all at once, it came on gradually, first noticed a lack of drive, hard to explain, on that, kinda having no interest. Then had trouble, finishing, a few times, lost firmness and had to give him a pep talk to finish. Then few weeks later, boom, it gives the appearance of being erect, but isn't, I think the slang term is (a chubby). Then the next Tim it was ok. But from then on, it's been like this only a few times have I gotten to actually penetrate, but never to the end. I can climax though that parts not effected. I'm a diabetic, type 2 and am on several medications.

Metformin 2 times a day
Tradjenta 1x a day
Glipizide 2 x a day
Lisinopril 1 x a day
Mobic 1 x a day
Amlodipine 1 x a day
Prozac 1 x a day
Pravastatin 1 x a day
And finally Suboxone 1 x a day

Right I know perfect storm for Ed. I've tried Viagra, with some results and Cialis, same thing, they help, but thing is it takes so much foreplay to get rigid enough to penetrate. A lot of times I'm done before I can begin, if you understand what I'm saying. Question being, does anyone know which medicine is hurting me in that situation, or is it a combination of all? I do know that most all of them have Ed as a side effect and that my type 2 is notorious for this too. Help me please, I'm at the end of my rope. What alternatives do I have? I return to my primary care physician soon and need some ideas to suggest or ask about. I have heard of many other Ed medicines from pills and lotions/creams to actually giving myself a shot in my little buddy, ouch. Anybody have any suggestions or ideas, could I have low testosterone? I'm having it checked for at my next appointment. Please help.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

pictures of erectile dysfunction medication
are there any erectile dysfunction pills which are small, pink, and have a line across the middle ## Hi, Carol! Are ther... 2 replies
Alternative medication to Metoprolol Succinate ER + Amlodipine 50/5 that does not cause erectile dysfunction
Can you please suggest alternative medication to Metoprolol Succinate ER + Amlodipine 50/5 mg [taken for High Blood Pres... 5 replies
does erectile dysfunction caused by using pseudoephedrine for short period is temporary
Hi, I am 37 years old male. I took 120 mg of pseudoephrine every 12 hours for 4 days only to treat nasal congestion. I f...
Overcoming erectile dysfunction
I am on warfrin and purgoxin, & my heart specialist said I can use viagra, but it's too expensive. Is there any ... 5 replies
Glycomet & Erectile dysfunction
I am a male 67. I take glycomet 850 twice a day. I am type 2 from past 28 years. Dosage increased from 250 to 850 over a... 2 replies
metaprolol and erectile dysfunction
Hi , My boyfriend 33 is taking metaprolol, he is experiencing hard time with ED, we have narrowed it down to blaming the... 3 replies
Can Coumadin cause erectile dysfunction
I have been on Coumadin for 6 months after switching from lousy Eliquis. Shortly after the switch my problems with Eliqu... 3 replies
topiglan cream for erectile dysfunction
Is this medication available in Spain? Is a prescription required from a medical specialist? Is this medication availabl... 1 reply
decrease in libido & erectile dysfunction due to medicines
Medicines taken since 1 wk :Lupin's Katadol Caps 1-0-1; Rejoint Tablets 1-0-1; Nervmax Capsules 0-0-1; & Uprise-... 1 reply
can percocet cause temp erectile dysfunction
Can taking Percocet cause temp.erectile dysfunction ## Hello, Doris! How are you? Yes, it can, but usually only with lon... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 July 2018.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA